# SDR AALA20160427007

- Difficulty date: April 26, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug DC-9-83
- Aircraft serial: 53564
- Aircraft time: 51,984 hours, 25,173 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GNDED.  EMERGENCY LIGHT AT TAIL CONE COMPARTMENT & CAT WALK INOPERATIVE.  FOUNDED LOOSE CONNECTOR AT BATTERY PACK B5-28.  SECURED CONNECTOR & ACCOMPLISHED OPERATIONAL CHECK IAW AMM 33-53-00.  SYS CHECKED NORMAL.
